# SDR MASA200800319

- Difficulty date: April 14, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 13,530 hours, 9,323 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 7219 ORD-ORF.  RIGHT WING EMERGENCY EXIT CAUTION MESSAGE INTERMITTENT.  MX CLEANED PROX SENSOR.
